Alert archive / Alabama / Gale Watches in 2014
Gale Watch 4, NWS Mobile, AL
NWS Mobile, AL issued this gale watch at Nov 16, 2014, 3:39 PM CST. It took effect at Nov 17, 2014, 6:00 PM CST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Nov 16, 2014, 3:39 PM CST (21:39 UTC)
- In effect from
- Nov 17, 2014, 6:00 PM CST
- Expired
- Nov 17, 2014, 5:47 AM CST
- In force
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
803 WHUS74 KMOB 162139 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 339 PM CST SUN NOV 16 2014 ...STRONG WINDS AND BUILDING SEAS ARE EXPECTED LATE TONIGHT THROUGH TUESDAY MORNING... .A STRONG COLD FRONT WILL MOVE INTO THE NORTHERN GULF OF MEXICO TONIGHT AND WILL BRING INCREASING OFFSHORE FLOW OVER THE MARINE AREA LATE TONIGHT THROUGH TUESDAY. A SMALL CRAFT ADVISORY IS IN EFFECT BEGINNING LATE TONIGHT CONTINUING THROUGH TUESDAY MORNING. IN ADDITION...A GALE WATCH HAS BEEN ISSUED FOR THE OFFSHORE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA BEYOND 20 NAUTICAL MILES MONDAY EVENING THROUGH TUESDAY MORNING WHEN FREQUENT WIND GUSTS TO GALE FORCE WILL BE POSSIBLE. GMZ670-675-170600- /O.EXT.KMOB.SC.Y.0049.141117T0600Z-141118T0000Z/ /O.NEW.KMOB.GL.A.0004.141118T0000Z-141118T1800Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 339 PM CST SUN NOV 16 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST MONDAY... ...GALE WATCH IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY MORNING... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY MORNING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST MONDAY. * WINDS: SOUTHWEST TO WEST AROUND 20 KNOTS LATE TONIGHT...BECOMING NORTHWEST TO NORTH AND INCREASING TO 20 TO 25 KNOTS WITH HIGHER GUSTS EARLY MONDAY MORNING AND MONDAY AFTERNOON. NORTH WINDS OF 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE WILL BE POSSIBLE MONDAY EVENING THROUGH TUESDAY MORNING. * SEAS: BUILDING TO 4 TO 6 FEET THROUGH EARLY MONDAY MORNING...THEN BUILDING TO 7 TO 9 FEET MONDAY EVENING THROUGH TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ GMZ630>635-650-655-170600- /O.CON.KMOB.SC.Y.0049.141117T0600Z-141118T1800Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 339 PM CST SUN NOV 16 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST TUESDAY. * WINDS: SOUTHWEST TO WEST AROUND 20 KNOTS LATE TONIGHT...BECOMING NORTHWEST TO NORTH AND INCREASING TO 20 TO 25 KNOTS WITH HIGHER GUSTS EARLY MONDAY MORNING AND MONDAY AFTERNOON. * SEAS: BUILDING TO 4 TO 6 FEET OUT TO 20 NM. BAY AND INLAND WATERS ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
2 follow-up statements
248 WHUS74 KMOB 170601 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1201 AM CST MON NOV 17 2014 ...STRONG WINDS AND BUILDING SEAS ARE EXPECTED LATE TONIGHT THROUGH TUESDAY MORNING... .A STRONG COLD FRONT WILL MOVE INTO THE NORTHERN GULF OF MEXICO TONIGHT AND WILL BRING INCREASING OFFSHORE FLOW OVER THE MARINE AREA LATE TONIGHT THROUGH TUESDAY. A SMALL CRAFT ADVISORY IS IN EFFECT BEGINNING LATE TONIGHT CONTINUING THROUGH TUESDAY MORNING. IN ADDITION...A GALE WATCH HAS BEEN ISSUED FOR THE OFFSHORE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA BEYOND 20 NAUTICAL MILES MONDAY EVENING THROUGH TUESDAY MORNING WHEN FREQUENT WIND GUSTS TO GALE FORCE WILL BE POSSIBLE. GMZ670-675-171415- /O.CON.KMOB.SC.Y.0049.000000T0000Z-141118T0000Z/ /O.CON.KMOB.GL.A.0004.141118T0000Z-141118T1800Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1201 AM CST MON NOV 17 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...GALE WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH TUESDAY MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. A GALE WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH TUESDAY MORNING. * WINDS: SOUTHWEST TO WEST AROUND 20 KNOTS LATE TONIGHT... BECOMING NORTHWEST TO NORTH AND INCREASING TO 20 TO 25 KNOTS WITH HIGHER GUSTS EARLY MONDAY MORNING AND MONDAY AFTERNOON. NORTH WINDS OF 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE WILL BE POSSIBLE MONDAY EVENING THROUGH TUESDAY MORNING. * SEAS: BUILDING TO 4 TO 6 FEET THROUGH EARLY MONDAY MORNING... THEN BUILDING TO 7 TO 9 FEET MONDAY EVENING THROUGH TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ GMZ630>635-650-655-171415- /O.CON.KMOB.SC.Y.0049.000000T0000Z-141118T1800Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 1201 AM CST MON NOV 17 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TUESDAY. * WINDS: SOUTHWEST TO WEST AROUND 20 KNOTS LATE TONIGHT... BECOMING NORTHWEST TO NORTH AND INCREASING TO 20 TO 25 KNOTS WITH HIGHER GUSTS EARLY MONDAY MORNING AND MONDAY AFTERNOON. * SEAS: BUILDING TO 4 TO 6 FEET OUT TO 20 NM. BAY AND INLAND WATERS ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
910 WHUS74 KMOB 171147 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 547 AM CST MON NOV 17 2014 ...GALE WARNING IN EFFECT FOR MUCH OF MARINE AREA TONIGHT... .A STRONG COLD FRONT MOVES THROUGH THE MARINE AREA THIS MORNING WITH A STRONG NORTHERLY FLOW IN THE WAKE OF THE FRONT PERSISTING THROUGH TUESDAY THEN SUBSIDING TUESDAY NIGHT INTO WEDNESDAY AND BECOMING EASTERLY. FREQUENT GUSTS TO GALE FORCE ARE POSSIBLE OVER MUCH OF THE MARINE AREA TONIGHT. A LIGHT TO MODERATE EASTERLY FLOW ON THURSDAY BECOMES SOUTHEAST ON FRIDAY AS HIGH PRESSURE OVER THE REGION MOVES OFF TO THE EAST. GMZ670-675-172000- /O.CON.KMOB.SC.Y.0049.000000T0000Z-141118T0000Z/ /O.UPG.KMOB.GL.A.0004.141118T0000Z-141118T1800Z/ /O.NEW.KMOB.SC.Y.0050.141118T1200Z-141119T0000Z/ /O.NEW.KMOB.GL.W.0006.141118T0000Z-141118T1200Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 547 AM CST MON NOV 17 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST TUESDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 6 PM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST TUESDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 6 AM TO 6 PM CST TUESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS: BECOMING NORTHWEST 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE. * SEAS: BUILDING TO 7 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ631-650-655-172000- /O.EXT.KMOB.SC.Y.0049.000000T0000Z-141118T0000Z/ /O.NEW.KMOB.GL.W.0006.141118T0000Z-141118T1200Z/ /O.NEW.KMOB.SC.Y.0051.141118T1200Z-141119T0000Z/ SOUTHERN MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 547 AM CST MON NOV 17 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS EVENING... ...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST TUESDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 6 PM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST TUESDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 6 AM TO 6 PM CST TUESDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS: BECOMING NORTHWEST 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE. * SEAS: BUILDING TO 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ630-632>635-172000- /O.EXT.KMOB.SC.Y.0049.000000T0000Z-141119T0000Z/ NORTHERN MOBILE BAY-MISSISSIPPI SOUND-PERDIDO BAY- PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 547 AM CST MON NOV 17 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST TUESDAY. * WINDS: BECOMING NORTHWEST NEAR 25 KNOTS WITH OCCASIONAL GUSTS TO GALE FORCE POSSIBLE. * SEAS: BAY AND INLAND WATERS ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this gale watch went out at Nov 16, 12:25 PM CST, 3 hours 14 minutes earlier.
Area forecast discussion, Nov 16, 12:25 PM CST, 3 hours 14 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1225 PM CST SUN NOV 16 2014
.UPDATE...MID-MORNING SURFACE ANALYSIS SHOWS LOW PRESSURE CENTERED IN
THE VICINITY OF FAR SOUTHWEST LOUISIANA WITH AN ATTENDANT TROUGH AXIS
STRETCHING NORTHEASTWARD ACROSS CENTRAL LOUISIANA...CENTRAL
MISSISSIPPI...AND NORTHWEST PORTIONS OF ALABAMA. REGIONAL SATELLITE
AND RADAR IMAGERY SHOWS A LARGE AREA OF RAIN EXTENDING FROM SOUTHWEST
LOUISIANA...THROUGH CENTRAL MISSISSIPPI AND INTO NORTHWEST ALABAMA
ALONG THE SURFACE TROUGH AXIS AND ALSO WITHIN FAVORED REGION OF LIFT
AHEAD OF A DIGGING TROUGH OVER THE SOUTHERN ROCKY MOUNTAINS. SO FAR
THIS AXIS OF PRECIPITATION HAS REMAINED JUST TO THE NORTHWEST OF OUR
SOUTHEAST MISSISSIPPI COUNTIES LATE THIS MORNING...BUT THE LATEST
HRRR SOLUTIONS IN CONJUNCTION WITH OTHER SHORT TERM MODELS CONTINUE
TO SHOW RAIN AND A FEW EMBEDDED THUNDERSTORMS GRADUALLY FILLING IN
ACROSS FAR NORTHWESTERN PORTIONS OF OUR CWFA DURING THE MID TO LATE
AFTERNOON HOURS. WE WILL CONTINUE TO CARRY A HIGH PROBABILITY OF RAIN
/60-80 PERCENT/ GENERALLY TO THE NORTHWEST OF A BEATRICE MS...
LEAKESVILLE MS...CHATOM AL...THOMASVILLE AL LINE LATE THIS
AFTERNOON...WITH THE CATEGORICAL POPS TRENDED OVER NORTHERN
PERRY...WAYNE...AND CHOCTAW COUNTIES.
A SHARP TEMPERATURE GRADIENT EXISTS BEHIND THE BOUNDARY/SURFACE
TROUGH AXIS...AS UPSTREAM OBSERVATIONS SHOW READINGS IN THE MID 40S
TO MID 50S BEHIND THIS FEATURE...WHILE TEMPERATURES ARE WARMING INTO
THE UPPER 60S TO LOWER 70S ACROSS MUCH OF OUR CWFA IN ADVANCE OF THE
TROUGH. WE HAVE MADE A FEW ADJUSTMENTS TO HIGH TEMPERATURES THIS
AFTERNOON TO ACCOUNT FOR THE LATEST TRENDS.
LOW LEVEL MOISTURE WILL CONTINUE TO SPREAD NORTHWARD LATE THIS
AFTERNOON INTO THIS EVENING AS SURFACE LOW PRESSURE LIFTS
NORTHEASTWARD INTO CENTRAL MISSISSIPPI AND NORTHERN ALABAMA.
THE AMOUNT OF AVAILABLE INSTABILITY WILL BE DEPENDENT ON HOW MUCH
MOISTURE WILL ADVANCE INLAND AHEAD OF THE APPROACHING TROUGH. THERE
WILL BE A LIMITED RISK OF SEVERE WEATHER THIS EVENING AND LATE
TONIGHT...MAINLY ACROSS SOUTHERN PORTIONS OF THE CWFA. ADDITIONAL
DETAILS WILL BE UPCOMING IN THE AFTERNOON DISCUSSION. /21
&&
.AVIATION...
16.18Z TERMINAL FORECAST DISCUSSION...
MVFR CIGS WILL CONTINUE TO IMPACT THE REGION THIS AFTERNOON AS
SOUTHERLY FLOW PERSISTS AHEAD OF AN APPROACHING TROUGH/COLD FRONT.
IFR CIGS MAY DEVELOP OVER INLAND PORTIONS OF SOUTHEAST MS/SOUTHWEST
AL AS RAIN AND A FEW TSRA FILL IN ACROSS THESE LOCATIONS LATE IN THE
AFTERNOON...AND MVFR TO IFR CONDITIONS WILL BE POSSIBLE WITH
INCREASING COVERAGE OF RAIN AND SCATTERED TSRA AHEAD OF THE FRONT
LATE THIS EVENING THROUGH THE OVERNIGHT HOURS. SOUTHERLY WINDS 10-15
KNOTS WITH A FEW HIGHER GUSTS WILL PERSIST ESPECIALLY NEAR THE COAST
THROUGH THIS EVENING. WINDS TURN NORTHWEST AND INCREASE TO AROUND 15
KNOTS WITH HIGHER GUSTS EARLY MONDAY MORNING...AGAIN ESPECIALLY NEAR
THE COAST. /21
&&
.PREV DISCUSSION... /ISSUED 444 AM CST SUN NOV 16 2014/
SHORT TERM (TODAY THROUGH TUESDAY NIGHT)...FOR TODAY AND
TONIGHT...SFC RIDGE ALONG THE EASTERN SEABOARD AND SE COAST COAST
WILL CONTINUE TO WEAKEN FROM WEST TO EAST TODAY AS DEEPENING MID TO
UPPER TROF CONTINUES TO ADVANCE EASTWARD IN RESPONSE TO POTENT
SHORTWAVE MOVING FROM NORTHERN TX TO THE MID MS RIVER VALLEY LATE
THIS AFTERNOON THROUGH 12Z MON. AHEAD OF THE MAIN TROF EXPECT DEEP
LAYER ACCENT/MOISTURE TO SHIFT EAST ACROSS MOST OF SE MS BY LATE THIS
AFTERNOON THEN SHIFT FURTHER EAST ACROSS THE REMAINING AREAS OF THE
CWFA LATER THIS EVENING AND OVERNIGHT. MOST OF THE CURRENT MODEL
GUIDANCE CONTINUES TO DEPICT A DEVELOPING 45 KT H8 JET ACROSS THE
REGION LATE THIS AFTERNOON AND TONIGHT COMBINED WITH THE FAVORABLE
SIDE OR RRQ OF H3 JET MOVING ACROSS LOWER PARTS OF LA AND MS DURING
THE EVENING AND OVERNIGHT HOURS. WITH THIS PATTERN INCREASED VERTICAL
SHEAR DEVELOPS ACROSS MOST OF LOWER MS AND AL INCLUDING THE WESTERN
FL PANHANDLE WITH 0-3KM HELICITY VALUES RUNNING BETWEEN 200 AND 300
M2/S2 BY AROUND 00Z MON CONTINUING THROUGH EARLY MON MORNING. AS
MENTIONED BY EARLIER SHIFTS THE THREAT FOR WIDESPREAD SEVERE
THUNDERSTORM DEVELOPMENT REMAINS MARGINAL DUE TO LIMITED INSTABILITY
IN THE BOUNDARY LAYER. THE BEST INSTABILITY STILL LOOKS TO OCCUR
ALONG THE IMMEDIATE COAST AND OFFSHORE SUGGESTING THE BEST CHANCE FOR
AND SEVERE WEATHER WILL BE ALONG THE AL AND NWFL COAST INCLUDING
LOWER PARTS INLAND SE MS OR GENERALLY ALONG AND SOUTH OF THE I-10
CORRIDOR STRETCHING WELL OFFSHORE. MAIN CONCERN WILL BE DAMAGING
STRAIGHT LINE WINDS WITH A FEW ISOLATED LOW TOPPED TORNADOES
POSSIBLE. AS A RESULT WILL CONTINUE TO MENTION A FEW ISOLATED STRONG
TO SEVERE THUNDERSTORMS MAINLY IN THE HWO AND GRAPHICAST FOR TONIGHT
AND EARLY MONDAY MORNING. AS FOR TEMPS WILL CONTINUE TO LEAN CLOSE TO
THE CURRENT MAV/MET GUIDANCE AND UNDERCUT THESE VALUES A DEGREE OR 2
MOSTLY FOR CONSISTENCY WITH SURROUND WFOS. 32/EE
FOR MONDAY THROUGH TUESDAY NIGHT...A COLD FRONT CONTINUES EASTWARD
THROUGH THE REMAINDER OF THE FORECAST AREA MONDAY MORNING WITH A DOME
OF COLD AND DRY HIGH PRESSURE BUILDING INTO THE REGION THROUGH
TUESDAY NIGHT. WILL HAVE HIGH RAIN CHANCES OVER THE EASTERN PORTION
OF THE AREA EARLY MONDAY MORNING AND CHANCE POPS FURTHER TO THE WEST.
RAIN CHANCES TAPER OFF QUICKLY DURING THE DAY AND WILL HAVE SMALL
POPS OVER THE EASTERNMOST PORTION FOR MONDAY AFTERNOON WITH OTHERWISE
DRY CONDITIONS FOR THE REMAINDER OF THE PERIOD. THE POTENTIAL FOR
STRONG STORM DEVELOPMENT IS EXPECTED TO BE EAST OF THE FORECAST AREA
BY MONDAY MORNING AS THE 850 MB FLOW WILL HAVE VEERED TO THE
SOUTHWEST RESULTING IN DRAMATICALLY LOWER SHEAR VALUES. HAVE INCLUDED
ISOLATED TO SCATTERED EMBEDDED THUNDERSTORMS FOR THE EXTREME
SOUTHEAST PORTION OF THE AREA EARLY MONDAY MORNING WITH THUNDERSTORM
ACTIVITY EXPECTED TO BE ABSENT OVER THE REMAINDER OF THE AREA.
HIGHS ON MONDAY WILL RANGE FROM THE LOWER 50S OVER THE INTERIOR
NORTHWEST PORTION TO THE LOWER 60S OVER THE NORTHWEST FLORIDA
PANHANDLE. MUCH COLDER TEMPERATURES FOLLOW FOR THE REMAINDER OF THE
PERIOD...WITH LOWS MONDAY NIGHT IN THE MID TO UPPER 20S AND LOWS
TUESDAY NIGHT AROUND 20 WELL INLAND TO MID 20S NEAR THE COAST.
THESE COLD TEMPERATURES TUESDAY NIGHT LOOK TO BE THE COLDEST SO FAR
THIS SEASON. PRELIMINARILY...LOWS NEAR 20 ARE EXPECTED MAINLY OVER
INTERIOR SOUTHWEST AND SOUTH CENTRAL ALABAMA WHICH IS LOCAL HARD
FREEZE CRITERIA. HAVE ADDED MENTION OF THE HARD FREEZE POTENTIAL
TO THE HAZARDOUS WEATHER OUTLOOK FOR TUESDAY NIGHT INTO EARLY
WEDNESDAY MORNING AND WILL CONTINUE TO MONITOR. /29
LONG TERM (WEDNESDAY THROUGH SATURDAY)...DRY CONDITIONS CONTINUE
THROUGH THURSDAY WITH A SMALL CHANCE FOR RAIN THURSDAY NIGHT INTO
SATURDAY AS A WEAK COLD FRONT ADVANCES FROM THE WEST AND MOVES
THROUGH THE AREA. AFTER A COLD START WEDNESDAY
MORNING...TEMPERATURES MODERATE TO NEAR SEASONABLE LEVELS FOR FRIDAY
AND SATURDAY. /29
AVIATION...
12Z ISSUANCE...
MOSTLY VFR CONDITIONS THROUGH 17.00Z FOLLOWED BY MVFR TO IFR CIGS IN
WIDESPREAD RAIN WITH SCATTERED THUNDERSTORMS THROUGH 17.12Z. A FEW
STRONG TO SEVERE THU8THUNDERSTORMS OCCURRING MOSTLY NEAR THE COAST
AND OFFSHORE WILL BE POSSIBLE THIS EVENING AND OVERNIGHT. WINDS WILL
BE MOSTLY EAST AT 7 TO 10 KNOTS EARLY THIS MORNING SHIFTING MOSTLY
SOUTH INCREASING TO 13 TO 16 KNOTS WITH HIGHER GUSTS LATE THIS
MORNING CONTINUING THROUGH 15.06Z THEN SHIFTING SOUTHWEST TO WEST
THROUGH 17.12Z. 32/EE
MARINE...HIGH PRESSURE WILL CONTINUE TO WEAKEN OVER THE NORTH
CENTRAL AND EASTERN GULF THIS MORNING IN RESPONSE TO A DEVELOPING
AREA OF LOW PRESSURE AND STRONG SURFACE COLD FRONT APPROACHING FROM
THE WEST. AHEAD OF THE FRONT WIDESPREAD SHOWERS WITH EMBEDDED
THUNDERSTORMS CAN BE EXPECTED...MOVING INTO THE COASTAL WATERS OF
ALABAMA THIS EVENING THEN SPREADING FURTHER EASTWARD OVER COASTAL
AREAS OF NORTHWEST FLORIDA STRETCHING WELL OFFSHORE OVERNIGHT AND
EARLY MON MORNING. DUE TO STRONG DYNAMICALLY FORCING AHEAD OF THE
FRONT A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE OCCURRING
MOSTLY DURING THE EVENING AND OVERNIGHT HOURS. A STRONG NORTHERLY
FLOW WILL FOLLOW IN THE WAKE OF THE FRONT BY EARLY MON CONTINUING
THROUGH MOST OF THE DAY ON TUE. SEAS BUILDING TO 4 TO 6 FEET OUT TO
20 NM AND 6 TO 9 FEET FROM 20 TO 60 NM OUT CAN BE EXPECTED MON
THROUGH TUE MORNING. AS A RESULT A SMALL CRAFT ADVISORY WILL BEGIN
FOR THE ENTIRE MARINE AREA LATE TONIGHT CONTINUING THROUGH TUE
MORNING. 32/EE
FIRE WEATHER...AFTERNOON RELATIVE HUMIDITY VALUES DROP TO NEAR OR
JUST BELOW CRITICAL LEVELS ON TUESDAY ALONG WITH BREEZY NORTHERLY
WINDS. A FIRE WEATHER WATCH MAY BECOME NECESSARY FOR TUESDAY MAINLY
FOR SOUTHWEST AND SOUTH CENTRAL ALABAMA AND THE NORTHWEST FLORIDA
PANHANDLE. /29
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 72 52 57 25 48 / 40 100 50 10 05
PENSACOLA 70 58 63 28 49 / 20 90 70 10 10
DESTIN 68 61 64 32 51 / 10 90 80 10 05
EVERGREEN 68 54 54 24 43 / 20 100 60 10 05
WAYNESBORO 71 46 51 24 45 / 80 100 30 10 10
CAMDEN 68 54 54 24 44 / 50 100 50 05 05
CRESTVIEW 68 63 63 26 48 / 10 90 80 10 05
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...SMALL CRAFT ADVISORY FROM MIDNIGHT MONDAY TO NOON TUESDAY FOR
THE FOLLOWING ZONES: CHOCTAWHATCHEE BAY...COASTAL WATERS
FROM DESTIN TO PENSACOLA FL OUT 20 NM...COASTAL WATERS FROM
PENSACOLA FL TO PASCAGOULA MS OUT 20 NM...MISSISSIPPI
SOUND...NORTHERN MOBILE BAY...PENSACOLA BAY SYSTEM...
PERDIDO BAY...SOUTHERN MOBILE BAY...WATERS FROM DESTIN TO
PENSACOLA FL FROM 20 TO 60 NM...WATERS FROM PENSACOLA FL TO
PASCAGOULA MS FROM 20 TO 60 NM...
&&Hazardous weather outlook, Nov 16, 4:57 AM CST, 10 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 457 AM CST SUN NOV 16 2014 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-171200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 457 AM CST SUN NOV 16 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT A VIGOROUS UPPER LEVEL DISTURBANCE AND STRONG SURFACE COLD FRONT APPROACHING FROM THE WEST WILL LEAD TO WIDESPREAD RAIN WITH EMBEDDED THUNDERSTORMS BEGINNING LATE THIS AFTERNOON CONTINUING THROUGH EARLY MONDAY MORNING. A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE OCCURRING MOSTLY THIS EVENING AND OVERNIGHT...GENERALLY ALONG AND SOUTH OF THE I-10 CORRIDOR. DAMAGING STRAIGHT LINE WINDS WITH ISOLATED TORNADOES WILL BE THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE COLDEST TEMPERATURES OF THE SEASON ARE EXPECTED FOR TUESDAY NIGHT INTO EARLY WEDNESDAY MORNING WITH LOWS RANGING FROM AROUND 20 WELL INLAND TO MID 20S CLOSER TO THE COAST. A HARD FREEZE IS LOCALLY DEFINED AS 20 OR COLDER...AND A HARD FREEZE MAY OCCUR OVER INTERIOR SOUTHWEST AND SOUTH CENTRAL ALABAMA LATE TUESDAY NIGHT INTO EARLY WEDNESDAY MORNING. STAY TUNED FOR UPDATES ON THIS COLD WEATHER. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH SATURDAY. GMZ630>635-650-655-670-675-171200- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 457 AM CST SUN NOV 16 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL BE LIKELY OVER THE MARINE AREA BEGINNING LATE TONIGHT CONTINUING THROUGH EARLY MONDAY MORNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL CONTINUE OVER THE MARINE AREA MONDAY...MONDAY NIGHT AND MOST OF THE DAY ON TUESDAY.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 16, 4:07 AM CST | Small Craft Advisory | MOB | 62 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.